# SDR JGVR20250520003

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 15,385 hours, 10,260 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED MULTIPLE CORRODED AREAS OF THE RH WING UPPER INBOARD SKINS LOCATED ALONG THE AFT DRAG ANGLE (WING-TO-FUSELAGE FAIRING STRUCTURE), PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED BLENDED AREAS BY TREATING, PRIMING AND TOP COATING AREAS PER TEXTRON STANDARD REPAIR.
